# SDR DALA2023100508215

- Difficulty date: October 4, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 85,489 hours, 39,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0662 DOOR 1L STOP PLATE MISSING FROM ONE LOCATION. CORRECTIVE ACTION INSTALLED ONE DOOR STOP PLATE REF B757 AMM 52-11. (9057863)
